# SDR SWAA2021082721071

- Difficulty date: March 6, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON 2 EACH WEIGHTS PITTED AND CORRODED 2ND FROM I/B WEIGHTS. (ONE UPPER WEIGHT AND CORRESPONDING LOWER WEIGHT) / REMOVED AND REPLACED RH AILERON 2EA WEIGHTS 2ND ROM IB IAW B737-700 SRM 51-40-02-0G-0 STEP 7 & IPC 27-11-31-02 WN8737/WN8669
